# SDR SWIA2019122647107

- Difficulty date: November 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT HAS CRACKED CLIP ATTACHED TO FS 625.00 FRAME NEAR R/H STGR 14.   REMOVED AND REPLACED CLIP P/N: 601-35012-52 AT FS 625.00 FRAME NEAR R/H STGR 14R IAW SRM.
